# SDR CA951215016

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: SK15011
- Condition: Cracked
- Location: Nlg Left Arm
- Part time: 7,885 hours
- Component: Cessna, 0442504201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)NOSE GEAR FORK FOUND CRACKED DURING INSPECTION. NO CORROSION FOUND. CRACK MEASURED 1.25 INCHES IN LENGTH.
